Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

cause of numbness and cramps in feet and lower legs?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2007
Answered : 338 Questions
cause of numbness and cramps in feet and lower legs?
Posted Thu, 1 Aug 2013 in General Health
Answered by Dr. Maruti Karale 38 minutes later

Thanks for query.

Numbness and cramps in feet can occur due to electrolyte disturbances like hypokalemia, hypocalcimia, hyponatremia, etc. Low hemoglobin and vitamin deficiencies like B12 or vitamin D can also lead to numbness and cramps.

These are few possibilities for your symptoms. If you need anymore information please let me know.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor